Is lanzol recommended for vomiting with some intestinal inflammation?
3.10 yr old daughter lately had vomiting episode which is followed by loss in apetite....lot of blurps...u/s shows some intestinal inflammation....blood tests still to be performed....should v give presribed lanzol n drotin...she has been consistently having dry cough or blocked throat n chest
Lanzol is a drug that can be used to help with indigestion and that may relieve nausea and vomiting. So, if the doctor has prescribed it, you can give it to your doctor in the dose recommended by your doctor.
Meanwhile, you should follow up with your doctor on the results of the tests to further know the cause of her symptoms and if certain treatment is needed.
I hope this answers your query. I remain at your disposal for further medical assistance.
Regards, Dr. Antoneta Zotaj General and Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]